Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The law of apparition of primes in a Lucasian sequence


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 44 (1938), 68-86
MSC: Primary 11A41; Secondary 11B39
DOI: https://doi.org/10.1090/S0002-9947-1938-1501963-0
MathSciNet review: 1501963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    R. Fricke Algebra, vol. 1, Braunschweig, 1926.
  • Marshall Hall, Divisibility Sequences of Third Order, Amer. J. Math. 58 (1936), no. 3, 577–584. MR 1507182, DOI https://doi.org/10.2307/2370976
  • ---Journal of the London Mathematical Society, vol. 8 (1933), pp. 162-166. D. Hilbert Die Theorie der Algebraischen Zahlkörper.
  • D. H. Lehmer, An extended theory of Lucas’ functions, Ann. of Math. (2) 31 (1930), no. 3, 419–448. MR 1502953, DOI https://doi.org/10.2307/1968235
  • ---Annals of Mathematics, (2), vol. 34 (1933), pp. 461-472. S. Lubelski Journal für die Reine und Angewandte Mathematik, vol. 102 (1930), pp. 66-67. ---Prace Matematyczno-Fizyczne, vol. 43 (1936), p. 214.
  • Edouard Lucas, Theorie des Fonctions Numeriques Simplement Periodiques, Amer. J. Math. 1 (1878), no. 4, 289–321 (French). MR 1505176, DOI https://doi.org/10.2307/2369373
  • ---Théorie des Nombres, Paris, 1891. T. A. Pierce Annals of Mathematics, (2), vol. 18 (1916-1917), pp. 51-64. P. Poulet L’Intermédiaire des Mathématiciens, vol. 27, pp. 86-87; (2), vol. 1, p. 47; vol. 3, p. 61. Schatanovski Bulletin de la Société Physico-Mathématique de Kazan, (2), vol. 12 (1902), pp. 33-49 (in Russian).
  • Morgan Ward, Arithmetical properties of sequences in rings, Ann. of Math. (2) 39 (1938), no. 1, 210–219. MR 1503399, DOI https://doi.org/10.2307/1968724
  • ---These Transactions, vol. 41 (1937), pp. 276-286. ---American Journal of Mathematics, vol. 59 (1937), pp. 921-926.
  • Morgan Ward, Residuation in structures over which a multiplication is defined, Duke Math. J. 3 (1937), no. 4, 627–636. MR 1546017, DOI https://doi.org/10.1215/S0012-7094-37-00351-X
  • ---Bulletin of the American Mathematical Society, vol. 40 (1934), pp. 279-281. ---Annals of Mathematics, (2), vol. 38 (1937), pp. 725-732.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11A41, 11B39

Retrieve articles in all journals with MSC: 11A41, 11B39


Additional Information

Article copyright: © Copyright 1938 American Mathematical Society